Yan Ling Zhou | Mathematics | SIU

Home
Southern Illinois University

CONTACT

SIU.EDU

College of Science

Yan Ling Zhou

Lecturer

zhou profile photo

P: 618.453.6573
E: yzhou@siu.edu
O: Neckers 277

Graduate of Zhengzhou Institute of Technology and Georgia Kennesaw State University

Publications

  1. "The Elimination of Abnormal Values under Gumble Distribution", Journal of Huaibei Normal University, V.4, N.1 (September 1988): 71-75
  2. "The Mathematical Model of Higher-Order Communication", Proceedings of 3rd National Conference on Communication, Lanzhou University, Xian 1992: 611-615
  3. "Linear Logic and Semantic Network", Proceedings of NCYCS'92, Quinghua University, Beijing 1992